# SDR CA031021012

- Difficulty date: October 10, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,110 hours
- Engine: Allsn 250C20
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 2060403459
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 1200 HR INSPECTION AFT OIL COOLER BEARING HANGER WAS FOUND TO BE CRACKED AT THE 1200 O'CLOCK POSITION.
